A note on insurance leverage under skew distributions

Albrecht, Peter

Document Type: Article
Year of publication: 1986
The title of a journal, publication series: Insurance. Mathematics and Economics
Volume: 5
Issue number: 4
Page range: 275-278
Place of publication: Amsterdam
Publishing house: North Holland Publ.
ISSN: 0167-6687
Publication language: German
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item